# SDR USAA000579

- Difficulty date: April 18, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,554 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .25 INCH, FUSELAGE SKIN UPPER HINGE CUTOUT AFT GALLEY DOOR.  INSTALLED REPAIR DOUBLER PER SRM 53-60-01 FIG 205.  (M)
